Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS Charleston, WV

June 10, 2020Cabell County, West Virginia; Gallia County, Jackson County, Lawrence County, Ohio; Boyd County, Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Jun 10, 2020, 7:59 PM EDT for Cabell County, West Virginia; Gallia County, Jackson County, Lawrence County, Ohio; Boyd County, Carter County, Greenup County, Kentucky. It was in force for 61 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 7:59 PM EDT (23:59 UTC)
Expired
Jun 10, 2020, 9:00 PM EDT
In force
61 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Cabell County, WV

The radar

The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:08 PM EDTTSTM WND DMGWorthington, KYMULTIPLE TREES DOWN IN WORTHINGTON, INCLUDING COLLINS AVENUE AND 3RD AVENUE.
Jun 10, 8:17 PM EDTTSTM WND DMG1 Se Oak Hill, OHPICTURES OF LARGE TREE BLOWN DOWN ONTO TRUCK.
Jun 10, 8:30 PM EDTTSTM WND DMG4 Wnw Rio Grande, OHROOF PARTIALLY BLOWN OFF OF A BUILDING.
Jun 10, 8:35 PM EDTTSTM WND DMG2 W Rio Grande, OHSEVERAL TREES DOWN AND ROOF PARTIALLY BLOWN OFF OF A STRUCTURE.
Jun 10, 8:39 PM EDTTSTM WND DMGIronton, OHTREES DOWN ON PROPERTY IN IRONTON
Jun 10, 8:40 PM EDTTSTM WND DMG1 Ese Raceland, KYMULTIPLE TREES DOWN THROUGHOUT RACELAND, INCLUDING BELLEFONTE ROAD, POND RUN AND DILLOW AVENUE, AND IN FLATWOODS, INCLUDING SUMMER STREET, OAKS DRIVE AND THOROUGHBRED ROAD.
Jun 10, 8:40 PM EDTTSTM WND DMG1 Nne Flatwoods, KYMULTIPLE TREES DOWN IN RACELAND ON POND RUN, BELLEFONTE ROAD AND DILLOW AVENUE AND IN FLATWOODS ON SUMMERS STREET, OAKS DRIVE AND THOROUGHBRED ROAD.
Jun 10, 8:50 PM EDTTSTM WND DMG2 Ene Burlington, OHTREES DOWN.
Jun 10, 9:01 PM EDTTSTM WND DMG1 Ne Green Bottom, WVTREES BLOWN DOWN AND TOOK DOWN POWER LINES
Jun 10, 9:05 PM EDTTSTM WND DMGGallipolis, OHSMALL TREES DOWNED ON VINE STREET. ALSO, SEVERAL INCHES OF WATER COVERING VINE ST. BRIDGE BETWEEN CHLLICOTHE RD AND SR141.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 6:51 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS51 KRLX 102359
SVRRLX
KYC019-043-089-OHC053-079-087-WVC011-110100-
/O.NEW.KRLX.SV.W.0076.200610T2359Z-200611T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
759 PM EDT Wed Jun 10 2020

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northern Boyd County in northeastern Kentucky...
  Southern Greenup County in northeastern Kentucky...
  Central Carter County in northeastern Kentucky...
  Gallia County in southeastern Ohio...
  Southeastern Jackson County in southeastern Ohio...
  Lawrence County in southeastern Ohio...
  Northwestern Cabell County in central West Virginia...

* Until 900 PM EDT.

* At 758 PM EDT, severe thunderstorms were located along a line
  extending from near South Webster to near Greenbo Lake to near
  Olive Hill, moving northeast at 45 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Huntington, Ashland, Ironton, Grayson, Gallipolis, Coal Grove,
  Olive Hill, Oak Hill, Rio Grande, Chesapeake, Cannonsburg, Lake
  Vesuvius, Carter Caves State Park, Kenova, Catlettsburg, Ceredo,
  Greenup, Coalton, Gesling and Greenbo Lake.

This includes Interstate 64 in Kentucky between mile markers 158 and
182, and between mile markers 188 and 189.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3867 8286 3857 8282 3860 8274 3868 8277
      3868 8271 3875 8270 3875 8266 3885 8265
      3885 8266 3900 8246 3890 8214 3884 8215
      3879 8222 3873 8219 3862 8217 3842 8245
      3840 8256 3842 8259 3839 8260 3829 8322
TIME...MOT...LOC 2358Z 247DEG 41KT 3879 8266 3852 8285 3828 8322 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

HART
2 follow-up statements
549 
WWUS51 KRLX 110024
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
824 PM EDT Wed Jun 10 2020

KYC019-043-089-OHC053-079-087-WVC011-110100-
/O.CON.KRLX.SV.W.0076.000000T0000Z-200611T0100Z/
Boyd KY-Greenup KY-Carter KY-Gallia OH-Jackson OH-Lawrence OH-
Cabell WV-
824 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN BOYD...SOUTHEASTERN GREENUP...EAST CENTRAL CARTER...
GALLIA...SOUTHEASTERN JACKSON...LAWRENCE AND NORTHWESTERN CABELL
COUNTIES...

At 824 PM EDT, severe thunderstorms were located along a line
extending from Rio Grande to near Lake Vesuvius to near Oldtown,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Huntington, Ashland, Ironton, Grayson, Gallipolis, Coal Grove, Oak
Hill, Rio Grande, Chesapeake, Cannonsburg, Lake Vesuvius, Kenova,
Catlettsburg, Ceredo, Princess, Coalton, Naples, Gallia, Flatwoods
and South Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 8282 3860 8274 3868 8277 3868 8271
      3875 8270 3875 8266 3885 8265 3885 8266
      3900 8246 3890 8214 3884 8215 3879 8222
      3873 8219 3862 8217 3842 8245 3840 8256
      3842 8259 3839 8260 3834 8294
TIME...MOT...LOC 0024Z 240DEG 34KT 3890 8238 3863 8257 3839 8294 

HAIL...1.00IN
WIND...60MPH
 
$$

HART
545 
WWUS51 KRLX 110058
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
858 PM EDT Wed Jun 10 2020

KYC019-043-089-OHC053-079-087-WVC011-110106-
/O.EXP.KRLX.SV.W.0076.000000T0000Z-200611T0100Z/
Boyd KY-Greenup KY-Carter KY-Gallia OH-Jackson OH-Lawrence OH-
Cabell WV-
858 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOYD...SOUTHEASTERN
GREENUP...EAST CENTRAL CARTER...GALLIA...SOUTHEASTERN JACKSON...
LAWRENCE AND NORTHWESTERN CABELL COUNTIES WILL EXPIRE AT 900 PM
EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northeastern Kentucky...southeastern Ohio...and central and western
West Virginia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston West Virginia.

Remember, a Tornado Warning still remains in effect for Gallia 
County until 9 15 PM EDT.

LAT...LON 3857 8282 3860 8274 3868 8277 3868 8271
      3875 8270 3875 8266 3885 8265 3885 8266
      3900 8246 3890 8214 3884 8215 3879 8222
      3873 8219 3862 8217 3842 8245 3840 8256
      3842 8259 3839 8260 3834 8294
TIME...MOT...LOC 0056Z 247DEG 41KT 3904 8194 3877 8214 3853 8251 

$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:36 PM EDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jun 10, 2:36 PM EDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
236 PM EDT Wed Jun 10 2020

.SYNOPSIS...
A cold front approaches from the west, resulting in
thunderstorm chances through tonight. High pressure and cooler
conditions on Thursday.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 225 PM Wednesday...

Convection has already begun to develop along the mountains this
afternoon where enough lift is being generated within a moisture
rich and unstable environment. As the afternoon progresses,
convection is expected to spread further west into the CWA as
this area receives greater forcing within the pre-frontal
environment of an approaching cold front. During this time, any
thunderstorms that develop have the potential to become strong
or severe.

This evening into tonight, a line of convection should sweep
through the CWA from west to east. This line will likely
coincide with the cold front passage. While wind should be the
primary threat, isolated hail and the possibility of a tornado
can't be ruled out.

Excluding the mountains, heat index values are expected to once
again reach upper 90s with isolated instances of 100 possible.
Currently have an SPS out for the afternoon, as temperatures
will likely fall short of Heat Advisory criteria.

Temperatures should fall into the 60s overnight (50s for the
mountains) following the cold front passage. Thursday's highs
are forecast in the upper 70s to low 80s (60s to 70s in the
higher elevations).

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 236 PM Wednesday...

Surface high pressure should be in control of the weather across our
region through the period.  An upper level trof will dig southeast
with several models indicating an upper low will develop to our
north.

As a result, expect any convection should be limited to our northern
counties during the afternoon and evening hours on Saturday.

Guidance suggests there will be a cooling trend with temperatures
across the lowlands generally in the lower 80s on Friday with
readings on Saturday in the mid 70s to around 80 degrees.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 236 PM Wednesday...

Surface high pressure should remain in control of the weather across
our region through the period.  The long range models indicate we
will remain under the influence of an upper trough or possibly an
upper closed low.

Expect a chance of showers and thunderstorms will prevail each
afternoon and evening.

Daytime temperatures should slowly rise each day with readings on
Tuesday near normal and slightly above normal by Wednesday.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 145 PM Wednesday...

Starting off with VFR conditions; however, as thunderstorms
form this afternoon, periods of lowered CIGs and/or visibility
may occur. Expecting these showers and storms to be scattered
and could become strong or severe. Already beginning to see
convection developing near EKN and BKW, and should have more
widespread convection as the afternoon progresses.

This evening into tonight, a cold front will move across the
area bringing a line of convection from west to east. Greater
chances of TS and RA will accompany this line, along with a
greater likelihood of degraded flight conditions. Thunderstorm
development along this line may be strong to severe with wind
and hail as the greatest threats.

Degraded CIGs may linger for a few hours following the frontal
passage, but should improve back to VFR by the end of the TAF
period.

Gusty winds are expected to continue through the afternoon,
then die down overnight. Sustained winds should remain in the
5-15KT range for the period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of convection may vary for this
afternoon and evening. Extent of convection this afternoon may
also vary. CIG/VIS may lower during showers and thunderstorms.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z THURSDAY...
No widespread IFR conditions expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH
NEAR TERM...JLB
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...JLB
Hazardous weather outlook, Jun 10, 6:58 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Charleston WV
658 PM EDT Wed Jun 10 2020

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>031-
112300-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-
658 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered thunderstorms may occur this afternoon, followed by a line
of storms this evening and tonight. The main severe weather threats will
be strong wind gusts. However, an isolated tornado may also occur.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ024>026-032-034-039-040-515-517-519>523-525-526-112300-
Mingo-Logan-Boone-Taylor-Wyoming-Upshur-Barbour-Northwest Raleigh-
Northwest Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Northwest Randolph-Southeast Randolph-
658 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia,
southeast West Virginia and southern West Virginia.

.DAY ONE...Tonight.

Scattered thunderstorms may occur this afternoon, followed by a line
of storms this evening and tonight. A Slight Risk of severe weather
exists, indicating that scattered severe storms may occur. The main
severe weather threats today will be strong wind gusts. However, an
isolated tornado may also occur.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-516-518-524-112300-
Dickenson-Buchanan-McDowell-Southeast Raleigh-Southeast Fayette-
Southeast Pocahontas-
658 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Tonight.

Scattered thunderstorms may occur this afternoon, followed by a line
of storms this evening and tonight. A Marginal Risk of severe
weather exists, indicating that isolated severe storms may occur.
The main severe weather threats today will be strong wind gusts and
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 10, 4:04 PM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Charleston WV
404 PM EDT Wed Jun 10 2020

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>033-039-040-525-102200-
Lawrence-Carter-Boyd-Greenup-Lawrence-Vinton-Athens-Meigs-Gallia-
Jackson-Morgan-Perry-Washington-Dickenson-Buchanan-Doddridge-
Northwest
Randolph-Roane-Wood-Upshur-Lewis-Mingo-Wayne-Harrison-Logan-Gilmer-
Cabell-Wirt-Kanawha-Lincoln-Braxton-Calhoun-Barbour-Jackson-Clay-
McDowell-Ritchie-Boone-Mason-Taylor-Pleasants-Tyler-Putnam-
404 PM EDT Wed Jun 10 2020

...HOT AND HUMID THIS AFTERNOON...

High temperatures have reached the low 90s in spots this afternoon,
with isolated areas in the mid 90s. High moisture values will result
in very humid conditions. This afternoon, heat index values will
likely be in the upper 90s, with a few locations briefly reaching
100.

Take precautions if you work or have to spend time outside. Wear
lightweight and loose fitting clothing when possible and take
frequent rest breaks in shaded or air conditioned environments.
Anyone overcome by heat should be moved to a cool and shaded
location. Children and pets should not be left unattended in
vehicles under any circumstances. During hot weather, car interiors
can reach lethal temperatures in a matter of minutes.

LAT...LON 3702 8248 3720 8256 3754 8197 3797 8301
      3832 8334 3873 8303 3860 8274 3937 8275
      3947 8217 3993 8246 3959 8158 3944 7990
      3943 7989 3901 7969 3861 8001 3874 8046
      3775 8176 3755 8185 3743 8133 3728 8142
TIME...MOT...LOC 2003Z 240DEG 49KT 3979 8198

MEK
Local storm report, Jun 10, 7:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
722 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     JACKSON                 39.05N  82.63W
06/10/2020                   JACKSON            OH   TRAINED SPOTTER

            SMALL BRANCHES DOWN. POWER POLE DOWN. HEAVY RAIN AND
            FREQUENT LIGHTNING.

&&

EVENT NUMBER RLX2000985

ROCHE
Local storm report, Jun 10, 7:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             1 W WARNOCK             38.49N  83.02W
06/10/2020  M1.00 INCH       GREENUP            KY   CO-OP OBSERVER

&&

EVENT NUMBER RLX2000986

HART
Local storm report, Jun 10, 7:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     MCARTHUR                39.25N  82.47W
06/10/2020                   VINTON             OH   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE WHOLE
            COUNTY.

&&

EVENT NUMBER RLX2000987

ROCHE
Local storm report, Jun 10, 7:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
758 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     2 SW ALBANY             39.21N  82.22W
06/10/2020  M53 MPH          ATHENS             OH   AWOS

&&

EVENT NUMBER RLX2000988

WEBB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:04 PM EDTSpecial Weather StatementRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 21 more116 min
Jun 10, 6:44 PM EDTSevere Thunderstorm WarningRLXAthens, Jackson, Morgan, Perry, Vinton76 min
Jun 10, 6:48 PM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton72 min
Jun 10, 7:53 PM EDTTornado WarningRLXLawrence37 min
Jun 10, 7:57 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington48 min
Jun 10, 7:37 PM EDTTornado WarningRLXGreenup23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Kentucky, 2020Severe Thunderstorm Warnings in West Virginia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.